# SDR QXEA2025061800263

- Difficulty date: June 13, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,603 hours, 13,808 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW FIXED LE ABOVE PYLON CHAFED. REPAIRED LH OVER PYLON LEADING EDGE IAW SRM 57-49-01-02-07.
